# SDR 96ZZZX5554

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: McCreery Aviation Company, Inc, repair station HLFR716E
- Aircraft: N148MA
- Make and model: Cessna 421C
- Aircraft serial: 421C0078
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Trunnion Assy
- Part number: 51411036
- Condition: Cracked
- Location: Rt Mlg
- Part time: 5,129 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP FOUND RT MLG TRUNNION ASSY UPPER BARREL CRACKED.
